# SDR 2009FA0000570

- Difficulty date: June 10, 2009
- Submitted: June 24, 2009
- Operation: General aviation
- Aircraft: N63AR
- Make and model: Dhav DHC6300
- Aircraft serial: 432
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: C3FS5152
- Condition: Missing
- Location: Rt Cabin Door
- Part time: 30,877 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TWIN OTTER, RT REAR DOOR WINDOW FELL OUT IN FLIGHT.  PN C3FS515-2.  BOTH THE WINDOW AND SEAL WERE MISSING WHEN PLANE LANDED.  THE SEAL WAS PN C3FS515-3 AND FILLER PN C3FS515-4.  MFG NOW SELLS A NEW AND IMPROVED SEAL PN C3FS 515-5.  IT IS RECOMMENDED THIS WINDOW IS CHECKED CAREFULLY AT EVERY PREFLIGHT.  (K)
